# SDR SIMA200122901

- Difficulty date: August 17, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3507 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTING ON LEFT EXIT AND IN FRONT OF SEAT 7A, AND 8A TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP AT SEAT 7A AND 8A IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
